MAUDE Adverse Event Report: STRYKER NEUROVASCULAR INZONE; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR INZONE; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M00345100950
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: s [situation]: mma [middle meningeal artery] embolization being completed.A stryker coil detacher was opened lot # wmp137646 was opened and the pull tab was not there, and the device would not turn on.B [background]: a stryker coil needed to be used to complete the procedure to prevent further growth of sdh [subdural hematoma].A [assessment]: a device malfunction.A second device was opened and was successful.R [recommendation]: rep may want to be notified to let them know there was a malfunction in product.A second coil detacher was opened and did work.

Brand Name
INZONE
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR
47900 bayside parkway
fremont CA 94538
MDR Report Key24290915
Report Number24290915
Device Sequence Number13113615
Product Code HCG
UDI-Device Identifier04546540697950
UDI-Public(01)04546540697950
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00345100950
Device Catalogue Number451009-5
Device Lot NumberWMP137646
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA02/04/2026